# SDR SWAA2023020191945

- Difficulty date: January 17, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED LOWER CHORD STAB STA 129.50 AND 1.5 INCH FRONT SPAR AT LT HORIZONTAL STABILIZER 2022-695649<[01] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022240. DUE DATE: 27-JAN-23.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 11203023 DUE DATE 01 FEB 23; TEMPERATURE PID CTRL P/N 48VFL11 S/N AE-31448 DUE DATE 14 JUN 23.;[03] REPAIRED INSPAR RIB LOCATED LOWER CHORD STAB STA 129.50 AND 1.5 INCH FRONT SPAR AT LT HORIZONTAL STABILIZER IAW IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGNOFFS BELOW;[04] CERTIFIED STEP 3; COMPLETED  ITEM RII
